# SDR REXA2016101001931

- Difficulty date: October 10, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 6,261 hours, 4,237 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED POSSIBLE ELECTRICAL ODOR AT ROWS 3 & 4. FA TURNED OFF SEAT POWER AND ODOR WENT AWAY.   PERFORMED FUNCTIONAL TEST OF  SEAT POWER SUPPLY IAW AMM 25-21-01.  NO DEFECTS NOTED. OK FOR SERVICE.
